City Research Online

Items where Author is "Ruf, J."

Up a level
Group by: Type | No Grouping
Number of items: 6.

Černý, A. ORCID: 0000-0001-5583-6516 & Ruf, J. (2023). Simplified calculus for semimartingales: Multiplicative compensators and changes of measure. Stochastic Processes and their Applications, 161, pp. 572-602. doi: 10.1016/j.spa.2023.04.010

Černý, A. ORCID: 0000-0001-5583-6516 & Ruf, J. (2022). Simplified stochastic calculus via semimartingale representations. Electronic Journal of Probability, 27, pp. 1-32. doi: 10.2139/ssrn.3633638

Černý, A. ORCID: 0000-0001-5583-6516 & Ruf, J. (2021). Pure-jump semimartingales. Bernoulli: a journal of mathematical statistics and probability, 27(4), pp. 2624-2648. doi: 10.3150/21-bej1325

Černý, A. ORCID: 0000-0001-5583-6516 & Ruf, J. (2020). Simplified stochastics calculus with applications in Economics and Finance. European Journal of Operational Research, 293(2), pp. 547-560. doi: 10.1016/j.ejor.2020.12.037

Černý, A. & Ruf, J. (2019). Pure-jump semimartingales. City, University of London.

Černý, A. & Ruf, J. Finance Without Brownian Motions: An Introduction To Simplified Stochastic Calculus. .

This list was generated on Sun Feb 25 06:14:33 2024 UTC.